# SDR ASOA20130326104

- Difficulty date: March 28, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 34,688 hours, 26,241 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14523213001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  COCKPIT STRINGER 21R CORRODED.  MX R & R STRINGER IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
